# SDR V0XR201004260005

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145233
- Aircraft time: 25,198 hours, 24,218 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14524196001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) PROFILE AT FR 22 LY 479.0 - LY 780.0 IS CORRODED BEYOND LIMITS. R & R PROFILE. W/C 1062.
